Anybody has any input on this?
I doubt seriously the brand change has anything to do with. Usually the defference between brands are the fillers used, not the actual medication. I think it's just a coinky-dink. But .. I've been told that for me to "think" could be dangerous.
As long as both sources are reliable vendors and they're made in the US, the riba should be the same. Taking ribavirin with fat greatly enhances absorption. Have you changed the way you take them in that regard? Plus you say you only changed two weeks ago. Considering it must have taken at least a week or so to process your blood labwork, that probably means you spent very little time on the "new riba" before your blood was sampled - right? Again this suggests the switch had little or anything to do with the decrease in HGB. Otherwise HGB goes up and down, and sometimes for no discernable reason it can drop a point or two. During my two pre-tx, prescreening blood draws (for the VX950 trial), my HGB went from 17 down to 15 in a mere 2 weeks for no reason whatsoever (I wasn't taking the drugs yet, nor had anything changed in my lifestyle). And everyone has a different tolerance for anemia, but generally speaking anything above 10 is thought to be ok. So if you stay in the 11's (much less 12+), comparatively speaking, you're living large.
I started the new Riba about 2 weeks ago, and the blood test was done 3 days ago
I had a slight fainting incident, which immediatelly triggered this new CBC test.
You are probably right, just a coincidence.
However, my cousin who is a doctor, told me that for some of his patients (his a cardiologist) certain medications have different effects if they are brand name or generic.
In my case, both are generic...